Friday, June 21, 2013

WASTED DAYS AND WASTED NIGHTS

Do you know that old song?  An old Freddie Fender song.  It has a tendency to crop up in my memory banks right now. 

Why?

I've had a couple of wasted days and wasted nights due to migraines - grrrrrr!!!!  The really painful and bad kind that make you spend all your time either knocked out in bed with all the lights off or in the bathroom (nuff said).

There may be a correlation between the NBA Playoffs and this.  I got the first migraine while watching the Heats almost LOSE to the Spurs - tense times!
The second one - last night - began after the Heats and Spurs played their final game.  But I didn't even watch it - I taped it so I could go to bed at a reasonable hour.  
So I took a pill (which didn't work the first time but seems to have worked this time), went to bed and slept.  Up this morning early and feeling not too bad.  

I sure hope this isn't a return of the series of migraines I had last summer (or was it the summer before?) when I had 2-3 every week for months!  UGH!  

So, as Freddie sang, 
Wasted days and wasted nights...
That's all I have to offer my blog followers until I can get back to the drawing of the skull that's still set up on my kitchen table.  I have been working on it a little bit.  I did a complete do-over, making it fit it into a rectangle on the page, which helped make it the size it needs to be on that paper (and not a small drawing on a large sheet of paper!).

Wasted days and wasted nights
I have left for you behind
For you don't belong to me
Your heart belongs
To someone else

Why should I keep loving you
When I know that you're not true
And why should I call your name
When you're to blame
For making me blue

Everybody sing....





9 comments:

Watercolors by Susan Roper said...

Fine! Now I will be singing this song in my head today! Sorry about the migraines, though. Let's hope they won't be so bad this summer.

Ann Buckner said...

Not wasted at all Rhonda. Your health is primary you know. I've been enjoying your posts. :smile:

Pam Johnson Brickell said...

Chase those babies away! Here's to feeling better and getting back to your art!

Lorraine Brown said...

Really sympathies with you Rhonda, I too suffered with these headaches for some years but pleased to say they have left me. Fingers crossed for you

Gary L. Everest said...

Hi Rhonda,
I'm very sorry to learn of the migraine's return. Words won't help much, but, for what they're worth, get well soon!
On a lighter note...I watched the NBA Final-final, too, but it came on here at 3:00PM!
I heartily recommend that you and Jerry sell the house right away and move here. They don't allow migraines here, nor rabies or snakes and the light is pretty great for painting.
Think it over and just do it!
All the best,
Gary.

CrimsonLeaves said...

My heart goes out to you Rhonda. I used to get at least one a month when I was younger and my oldest daughter used to get at least one a week. Mine have finally eased up quite a bit though I do take a daily prophylactic. And mine were/are the bathroom kind. I hope these ease up. Maybe weather related?

laura said...

Migraines are so crippling ... You should stay off the computer for a day or two! ;-)
I hope you'll be feeling 100% soon!

Barbra Joan said...

Rhonda, I'm not a Dr. I just play one on TV. lol !
Please, please ask your dr. for a prescription for Max-Alt.
you put it on your tongue, and it's a miracle. The best part ? No side effects at all.
I had debilitating migraines. Now as I got older they are less frequent, less severe, but oh how I wish I had this med in my younger days.
BJ

RH Carpenter said...

I so appreciate everyone's support for my continuing head stuff! ha ha I guess I have too much stuff in my head and it hurts at times - always been prone to migraines but can go months without one so not as bad as some people are.
Barbra Joan, the Max-Alt tabs are what I take now - the pill just didn't work that one time. It's always worked before so I hope that's not a sign of times to come - I've gone through everything they have and eventually, a medicine that worked well before just stops working.